# SDR CA971117010

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Coupling
- Part number: C3010010211
- Condition: Damage
- Location: Flap
- Part time: 11,523 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

(CAN) DURING CHECK, FOUND THAT ALTHOUGH FLAP MOTOR WAS TURNING NORMALLY, FLAPS DID NOT APPEAR TO BE RESPONDING QUICKLY.  INVESTIGATION REVEALED DEFECTIVE SPLINE COUPLING ON FLAP MOTOR SHAFT.
